# SDR 07FDEA04648

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 65C80678107
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING DOOR FRAME, PRESSURE SEAL ATTACH ANGLE IS CRACKED/CORRODED ON ALL FOUR SIDES AS MARKED REMOVED UPPER AND LOWER SEAL ATTACH ANGLES.  INSTALLED 2 NEW ANGLE TO DOOR FRAME REF 51-30-02.  REPAIR IS CLASSIFIED AS A MINOR.
